# SDR SWAA2022020753167

- Difficulty date: December 14, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 48,092 hours, 28,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR SUPPORT STRUCTURE AT STA. 540; LBL 45.5-LBL 24.5; IS CRACKED AT SEVERAL FASTENER LOCATIONS. / R&R PASSENGER COMPARTMENT FLOOR SUPPORT STRUCTURE AT STA. 540; LBL 45.5-LBL 24.5 IAW SRM 51-40-02.
